Confidence Interval for the Ratio of Lognormal Means When the Coefficients of Variation are Known

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2015 by IJMTT Journal
Volume-17 Number-2
Year of Publication : 2015
Authors : Sa-aat Niwitpong
  10.14445/22315373/IJMTT-V17P514

MLA

Sa-aat Niwitpong "Confidence Interval for the Ratio of Lognormal Means When the Coefficients of Variation are Known", International Journal of Mathematics Trends and Technology (IJMTT). V17: 105-110 Jan 2015. ISSN: 2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
This paper presents the confidence interval for the ratio of means of lognormal distribution. We derived analytic expressions to find the coverage probability and the expected length of the proposed confidence interval.

References
[1] G. Casella and R.L. Berger, Statistical Inference, California: Duxbury Press, 2002
[2] Y.H. Chen and X.H. Zhou, “Interval estimates for the ratio and difference of two lognormal means,” Statistics in Medicine, vol 25, pp. 4099-4113, 2006.
[3] J.C. Lee, S.H. Lin, “Generalized confidence intervals for the ratio of means of two normal populations,” Journal of Statistical Planning and Inference, vol 123, pp. 49-60, 2004.
[4] S. Niwitpong, S. Niwitpong, “Confidence interval for the difference of two normal population means with a known ratio of variances,” Applied Mathematical Sciences, vol 4, pp. 347 – 359, 2010
[5] S.J. Press, “A confidence interval comparison of two test procedures for the Behrens-Fisher problems,” Journal of the American Statistical Association, vol 61, pp. 454-66, 1966.
[6] K. Tsui and S. Weerahandi, “Generalized p-values in significant testing of hypotheses in the presence of nuisance parameters,” The Journal of American Statistical Association,” vol 84, pp. 602-607, 1989.

Keywords
Coverage probability, expected length, lognormal distribution